On certain infinite semigroups of order-increasing transformations II

Abdullahi Umar

Research output: Contribution to journalArticle

Abstract

Let X be an arbitrary poset. The semigroup I+(X) of all order-increasing partial one-one mappings of Xis shown to be an ample semigroup with some interesting properties. Moreover, a necessary and sufficient condition (on the totally ordered sets X and Y) for I+X) and I+(Y) to be isomorphic has been established.

Original languageEnglish
Pages (from-to)203-210
Number of pages8
JournalArabian Journal for Science and Engineering
Volume28
Issue number2 A
Publication statusPublished - Jul 2003

    Fingerprint

ASJC Scopus subject areas

  • General

Cite this